Lattice points in rotated convex domains

  • Jingwei Guo

    University of Scinece and Technology of China, Hefei, Anhui, China


If () is a compact convex domain with a smooth boundary of finite type, we prove that for almost every rotation the remainder of the lattice point problem, , is of order with a positive number . Furthermore we extend the estimate of the above type, in the planar case, to general compact convex domains.

Cite this article

Jingwei Guo, Lattice points in rotated convex domains. Rev. Mat. Iberoam. 31 (2015), no. 2, pp. 411–438

DOI 10.4171/RMI/839